MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PP CV SLIM MR 8F WITH OPEN SUTURE HOLES - INTERMEDIATE KIT; IMPLANTABLE PORT

BARD ACCESS SYSTEMS PP CV SLIM MR 8F WITH OPEN SUTURE HOLES - INTERMEDIATE KIT; IMPLANTABLE PORT
Model Number 1618001
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided for the malfunction; therefore a review of the device history records is currently being performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.The information reviewed indicated that model 1618001 implantable port allegedly experienced a suction problem and was unable to aspirate.This report was received from one source.Age, weight, and gender were not provided for the patient.There was no reported patient injury.

Brand Name
PP CV SLIM MR 8F WITH OPEN SUTURE HOLES - INTERMEDIATE KIT
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9209884
Report Number3006260740-2019-03167
Device Sequence Number305761
Product Code LJT
UDI-Device Identifier00801741026492
UDI-Public(01)00801741026492
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number1618001
Device Catalogue Number1618001
Device Lot NumberREBY0049
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/18/2019
Patient Sequence Number1